It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Vaccination & Immunization Board Index
Pages: 1 2 3 Showing 21 - 40 of 50 for flu injection. (0.006 seconds)


... I got my first flu vaccine last year and had the same reaction. My doc says it is def. from the shot and there is even a name for it which is of course escaping me right now! ... (6 replies)
... the flu vaccine this year is a 'dead vaccine', that means it does not contain any live strains within, so it cannot lead to you coming down with the flu. ... (6 replies)
... We are in Australia so Winter coming along and although we have experienced slight side affects the last couple of years of having the flu shot this year is making us rethink having it next year. Maybe we will when the time comes as the flu can kill. ... (5 replies)

... I just had my shot yesterday in the noon hour and the only pain and hotness feeling I have is right in my left upper shoulder arm where the injection was given. I must say the way the injection was given to me I swear she hit my bone!! Sometimes my whole outside of my upper arm feels achy. ... (2 replies)
... It is a killed virus in the vaccine so it cannot cause the flu or any other illness. You already had come in contact with some bacteria or live virus that caused those symptoms. Soreness at any injection site is normal. ... (6 replies)
... Hi. I have been suffering with bad joint pain since having the vaccine 4 months ago, plus problems with my blood platelets.....hope you feel better soon. K (2 replies)
... shoulder blade pain after having the swine flu vaccine? ... (2 replies)
... Maybe what we have in Europe is different anyway but I had the seasonal (Influvac) late October with no pain and zero reaction. I had a painful swine flu shot (Pandemrix) on Saturday and suffered a nauseous stomach Saturday night through to Monday. The area of the upper arm, for about 3cm radius around the injection site, was very hard and hot (but not red or swollen) until... (8 replies)
Flu shot
Nov 24, 2007
... I think we were assuming it was around the injection site but I guess it could be anywhere. Do you have an egg allergy? ... (4 replies)
... months after rotator cuff surgery in that arm. Within 2 days, the entire shoulder capsule was inflamed, and the pain got so bad I requested a steroid injection in the shoulder and was given a prescription for Percocet. ... (4 replies)
Flu vaccine
Sep 22, 2007
... Last year, after I received the flu vaccine I lost the pigment in my arm in a space about 6 square inches, around the injection site. Did the vaccine cause the loss of skin pigment? ... (0 replies)
Flu shot or not?
Oct 26, 2015
... I got mine a month ago and was told this years shot was inactive. The injection site was a little painful for a day, but no negative reaction. ... (5 replies)
... I agree that it sounds like your son received only the Hepatitis vaccine, but the doctor's office billed the insurance company for both vaccines. I can't imagine they would give them together in one injection. They can't just combine vaccines together willy-nilly. It appears to be a billing "issue." (6 replies)
... I had the seasonal injection and the novel H1N1 nasal spray. No problems with either one. ... (8 replies)
... I checked in my drug book for the adverse reactions and side effects of influenza vaccine. The majority of your side effects are in here and expected they include fever, chills(aka cold), myalagia (muscle pain), and malaise. Malaise is an overall general feeling of blah. I would pay a visit to your doctor if they persist. (9 replies)
... Hi I had the immunisation on 09/06/06, I woke at 12.00 a.m. in alot of pain, I was cold and sweating. My arm where I had the immunisation was extremely painful I am unable to touch or lay on my arm as it is extremely sore, it is red, hot and very swollen. Every muscle in my body hurts, and I have a pounding headache worse than migraines I normally have. Pain medication doesn't... (9 replies)
... Yep! It's garbage....literally! I would avoid antibiotics as much as possible too because the body tries like hell to heal itself and the more anitbiotics you use, the harder the body has to work to get rid of all that crap... ANYWAY, hope you feel better!!!!!!!!!!!! (9 replies)
... Absolutely no reaction here. I actually got a great nurse, so it hurt even less than most years. I also got it last year... maybe November? (9 replies)
... destroyed the skin at the sight of the injection. I personally have experienced painfully swollen limbs, tingling, extreme burning and discomfort at the sight of injection and in that limb after receiving "normal" booster vaccines AS AN ADULT. ... (20 replies)
... flu, pneumonia, and tetanus. I said okay, but feared side effects from the flu shot. She said there are no live cultures in their shots, so I won't get sick. Well I did. ... (7 replies)


Associated Tags: flu, side effects, vaccine

Pages: 1 2 3

All times are GMT -7. The time now is 08:53 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!